# SDR UIEA2019111525893

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,578 hours, 21,550 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 4113
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WEATHER RADAR SYSTEM INOP( PERFORMED WX BITE TEST, SYSTEM FAILED. ITEM TRANSFERRED TO MDDR 120536 AS PER ATLAS DDG 34-43-01, CAT 'D'.  LP 1111492 - M5: REMOVED AND REPLACED LT WX TRANSCEIVER IAW B767-300 AMM 34-43-01. OPS CHECKED NORMAL IAW 34-43-00. THIS CLEARS  MDDR 120536, PLACARD REMOVED. )
